Alert archive / Kentucky / Tornado Warnings in 2015
Tornado Warning 38, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Dec 23, 2015, 2:53 PM CST for Hopkins County, Webster County, Kentucky. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 23, 2015, 2:53 PM CST (20:53 UTC)
- Expired
- Dec 23, 2015, 3:30 PM CST
- In force
- 37 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.25 in
Counties Hopkins County, KY, Webster County, KY
The radar
The Ft Campbell radar (KHPX), 82 km from the middle of the area, began a volume at 20:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 23, 3:03 PM CST | HAIL 1.75 | Providence, KY | GOLF BALL SIZE HAIL REPORTED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 23, 12:28 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.9 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 596 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 164 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
597
WFUS53 KPAH 232053
TORPAH
KYC107-233-232130-
/O.NEW.KPAH.TO.W.0038.151223T2053Z-151223T2130Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
253 PM CST WED DEC 23 2015
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL HOPKINS COUNTY IN NORTHWESTERN KENTUCKY...
CENTRAL WEBSTER COUNTY IN NORTHWESTERN KENTUCKY...
* UNTIL 330 PM CST
* AT 252 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR CRESWELL...OR 7 MILES SOUTHWEST OF
PROVIDENCE...MOVING NORTHEAST AT 60 MPH.
HAZARD...TORNADO AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
MADISONVILLE AND DIXON AROUND 310 PM CST.
SEBREE AROUND 320 PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
SLAUGHTERS...HANSON AND NEBO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3724 8780 3730 8781 3732 8780 3732 8782
3730 8782 3732 8785 3735 8781 3736 8783
3738 8781 3738 8786 3742 8785 3741 8787
3765 8750 3760 8748 3759 8743 3751 8736
3743 8735 3739 8730
TIME...MOT...LOC 2052Z 237DEG 51KT 3732 8784
TORNADO...RADAR INDICATED
HAIL...1.25IN
$$3 follow-up statements
636
WWUS53 KPAH 232106
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
306 PM CST WED DEC 23 2015
KYC107-233-232130-
/O.CON.KPAH.TO.W.0038.000000T0000Z-151223T2130Z/
HOPKINS KY-WEBSTER KY-
306 PM CST WED DEC 23 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CST FOR NORTHERN
HOPKINS AND CENTRAL WEBSTER COUNTIES...
AT 305 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR DIXON...OR NEAR PROVIDENCE...MOVING NORTHEAST AT 60
MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
SEBREE AROUND 320 PM CST.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE
SLAUGHTERS...HANSON AND NEBO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3734 8768 3737 8777 3747 8778 3765 8750
3760 8748 3759 8743 3751 8736 3743 8735
3739 8730
TIME...MOT...LOC 2105Z 233DEG 52KT 3745 8765
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$653
WWUS53 KPAH 232115
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
315 PM CST WED DEC 23 2015
KYC107-233-232130-
/O.CON.KPAH.TO.W.0038.000000T0000Z-151223T2130Z/
HOPKINS KY-WEBSTER KY-
315 PM CST WED DEC 23 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 330 PM CST FOR
NORTHEASTERN HOPKINS AND NORTHEASTERN WEBSTER COUNTIES...
AT 315 PM CST...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER SEBREE...OR 13 MILES WEST OF CALHOUN...MOVING
NORTHEAST AT 60 MPH.
HAZARD...TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS TORNADIC THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN HOPKINS AND NORTHEASTERN WEBSTER COUNTIES...INCLUDING
THE FOLLOWING LOCATIONS...SLAUGHTERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3755 8765 3765 8750 3760 8748 3759 8743
3751 8736 3748 8756
TIME...MOT...LOC 2115Z 232DEG 52KT 3756 8751
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$816
WWUS53 KPAH 232126
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
326 PM CST WED DEC 23 2015
KYC107-233-232135-
/O.EXP.KPAH.TO.W.0038.000000T0000Z-151223T2130Z/
HOPKINS KY-WEBSTER KY-
326 PM CST WED DEC 23 2015
...THE TORNADO WARNING FOR NORTHEASTERN HOPKINS AND NORTHEASTERN
WEBSTER COUNTIES WILL EXPIRE AT 330 PM CST...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 PM CST FOR NORTHWESTERN
KENTUCKY. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 800 PM CST FOR
NORTHWESTERN KENTUCKY.
LAT...LON 3755 8765 3765 8750 3760 8748 3759 8743
3751 8736 3748 8756
TIME...MOT...LOC 2122Z 237DEG 51KT 3756 8751
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Dec 23, 1:52 PM CST, 1 hour 1 minute earlier.
Area forecast discussion, Dec 23, 1:52 PM CST, 1 hour 1 minute before
AREA FORECAST DISCUSSION National Weather Service Paducah KY 152 PM CST WED DEC 23 2015 .SHORT TERM...(This evening through Friday night) Issued at 133 PM CST WED DEC 23 2015 Severe threat continues. Impressive wind fields aloft provide deep layer shear here...but mucape field/axis of greatest instability does shift eastward by 00Z Thu. Front/upper trof passage occurs shortly thereafter. Therefore, svr threat/bulk of pcpn will occur remainder of pm into early evening hours, with rain chance extending a few hours longer but storm/svr threat diminishing markedly after 7 or 8 pm. Will keep close monitor on going svr developments and may even clear some counties in the north/west by press time. After 1st period, deep swly flow aloft keeps warm advection pattern in place...so unseasonably warm temps continue. High pressure will provide a nice Christmas Eve forecast, but moves off to the northeast over the upper Ohio river valley by Christmas day, as warm sector return surge begins even late Thu night. This is where the models diverge...with the Euro and the blend returning in earnest whilest the new 12z GFS suggests a largely dry Christmas day. We'll split the diff as much as we can on the collab pic, with chance pops incoming Christmas day and spreading over the area more completely Christmas night. .LONG TERM...(Saturday through Wednesday) Issued at 133 PM CST WED DEC 23 2015 Despite high weekend pops, there may be a relative lull in overall pcpn action after we warm sector Saturday...at least until the boundary sags back over the FA during the course of the day Sunday as the primary upper Low and attendant surface Low start to make their ejection from TX toward MO. The system is winding/occluding itself as this occurs, so expect a very wet Sunday night into Monday in the high PW environ. There is some low level mucape to work with, so wouldnt rule out isold svr, but think primary threat will still be heavy rain/flooding until the system starts to fill itself/lift out later Monday night-Tuesday. Impressive cumulative storm total qpf of 3 to 6 inches is possible by then. It takes until Tuesday and beyond for significant height falls/upper pattern shift to occur to support cooler temps. Expect generally 60s/50s to prevail both daytime/nighttime til then, after which, we'll transition to 40s/30s. && .AVIATION... Issued at 133 PM CST WED DEC 23 2015 Convection this pm means IFR to LIFR cigs/vsbys for KEVV/KOWB. It's possible KCGI/KPAH could experience another storm with similar restrictions. Severe weather with high wind gusts are possible until about 00Z-02Z. After that, we look to see continued restricted cigs/vsbys with rain for a few hours, with gradually improving conditions late tonight-tmrw morning in the wake of the system's passage. && .PAH Watches/Warnings/Advisories... IL...NONE. MO...NONE. IN...NONE. KY...NONE. &&
Hazardous weather outlook, Dec 23, 12:28 PM CST, 2 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 1228 PM CST WED DEC 23 2015 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-241100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 1228 PM CST WED DEC 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS WILL CONTINUE AS A LINE MOVES EAST FROM SOUTHERN ILLINOIS ACROSS THE REMAINDER OF THE QUAD STATE REGION TODAY. TORNADOES AND DAMAGING WIND ARE THE PRIMARY HAZARDS WITH TORNADO WATCHES IN EFFECT FOR THE ENTIRE AREA THROUGH EARLY THIS EVENING. REFER TO THE WATCHES FOR DETAILS. IN ADDITION TO SEVERE WEATHER...LOCALLY HEAVY RAIN WILL FLOOD LOW LYING AND FLOOD PRONE AREAS. GUSTY NON THUNDERSTORM WINDS WILL ALSO BE A PREVAILING HAZARD. MINOR FLOODING IS CURRENTLY FORECAST TO CONTINUE ALONG PORTIONS OF THE MISSISSIPPI RIVER. PLEASE REFER TO FLOOD WARNINGS AND STATEMENTS AS THEY ARE ISSUED FOR DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS ARE FORECAST OFF AND ON FROM FRIDAY THROUGH NEXT MONDAY. THE PRIMARY WEATHER HAZARD DURING THIS TIME PERIOD WILL BE LOCALLY HEAVY RAIN, CAPABLE OF PRODUCING LOCALIZED FLOODING OF POORLY DRAINED AND LOW-LYING AREAS. SOME STORMS MAY REACH SEVERE LIMITS NEXT MONDAY. MINOR FLOODING IS CURRENTLY FORECAST TO CONTINUE ALONG PORTIONS OF THE MISSISSIPPI RIVER. PLEASE REFER TO FLOOD WARNINGS AND STATEMENTS AS THEY ARE ISSUED FOR DETAILS. .SPOTTER INFORMATION STATEMENT... CONTINUED SPOTTER ACTIVATION IS APPRECIATED FOR THE ONGOING SEVERE WEATHER AND EXCESSIVE RAINFALL.
In the hours before
Local storm report, Dec 23, 1:57 PM CST, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
157 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM TSTM WND DMG EVANSVILLE 37.98N 87.54W
12/23/2015 VANDERBURGH IN LAW ENFORCEMENT
POWER LINES DOWN ALONG SOUTH SIDE OF CITY. POWER OUTAGES
ALSO REPORTED ON WEST SIDE OF CITY AS WELL AS A BILLBOARD
BLOWN OVER.
&&
SMITTYLocal storm report, Dec 23, 2:09 PM CST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
209 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM TSTM WND DMG BONNIE 38.20N 88.91W
12/23/2015 JEFFERSON IL PUBLIC
LATE REPORT. TIME ESTIMATED. STRUCTURE DAMAGE TO HOME
REPORTED VIA MULTI MEDIA.
&&
SMITTYLocal storm report, Dec 23, 2:10 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
210 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 AM TSTM WND DMG MULKEYTOWN 37.97N 89.11W
12/23/2015 FRANKLIN IL PUBLIC
LATE REPORT. TIME ESTIMATED. STRUCTURE DAMAGE TO HOME.
&&
SMITTYLocal storm report, Dec 23, 2:12 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
212 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0204 PM HAIL SIKESTON 36.88N 89.58W
12/23/2015 M1.00 INCH SCOTT MO LAW ENFORCEMENT
QUARTER SIZE HAIL REPORTED VIA MULTI MEDIA.
&&
SMITTYLocal storm report, Dec 23, 2:26 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
226 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM TSTM WND DMG HATFIELD 37.90N 87.22W
12/23/2015 SPENCER IN LAW ENFORCEMENT
SEVERAL TREES DOWN.
&&
SMITTYLocal storm report, Dec 23, 2:28 PM CST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
228 PM CST WED DEC 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL BERTRAND 36.91N 89.45W
12/23/2015 M0.88 INCH MISSISSIPPI MO TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED.
&&
SMITTYThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 22, 7:07 PM CST | Dense Fog Advisory | PAH | Ballard, Caldwell, Carlisle, Crittenden, Daviess, Fulton and 11 more | 5 hr |
| Dec 23, 12:36 PM CST | Special Weather Statement | PAH | Ballard, Carlisle, McCracken | 54 min |
| Dec 23, 1:26 PM CST | Special Weather Statement | PAH | Carlisle, Fulton, Graves, Hickman | 64 min |
| Dec 23, 1:32 PM CST | Severe Thunderstorm Warning | PAH | Fulton | 58 min |
| Dec 23, 2:17 PM CST | Severe Thunderstorm Warning | PAH | Ballard | 43 min |
| Dec 23, 2:24 PM CST | Severe Thunderstorm Warning | PAH | Ballard, Carlisle, Fulton, Graves, Hickman | 51 min |
| Dec 23, 2:43 PM CST | Tornado Warning | PAH | Caldwell, Crittenden | 15 min |
| Dec 23, 2:55 PM CST | Flash Flood Warning | PAH | Ballard, Calloway, Carlisle, Fulton, Graves, Hickman and 3 more | 3 hr |
| Dec 23, 3:04 PM CST | Severe Thunderstorm Warning | PAH | McCracken | 26 min |
| Dec 23, 3:15 PM CST | Severe Thunderstorm Warning | PAH | Calloway, Graves, Marshall | 30 min |
| Dec 23, 3:18 PM CST | Severe Thunderstorm Warning | PAH | Livingston, McCracken, Marshall | 27 min |
| Dec 23, 3:18 PM CST | Tornado Warning | PAH | Daviess, Henderson, McLean | 27 min |
| Dec 23, 3:30 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Lyon | 31 min |
| Dec 23, 3:36 PM CST | Tornado Warning | PAH | Daviess | 24 min |
| Dec 23, 3:48 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Crittenden, Hopkins, Webster | 42 min |
| Dec 23, 4:13 PM CST | Special Weather Statement | PAH | Daviess, McLean | 92 min |
| Dec 23, 4:21 PM CST | Severe Thunderstorm Warning | PAH | McLean | 24 min |
| Dec 23, 4:22 PM CST | Severe Thunderstorm Warning | PAH | Calloway, Graves, Marshall | 26 min |
| Dec 23, 4:28 PM CST | Severe Thunderstorm Warning | PAH | Daviess | 47 min |
| Dec 23, 4:40 PM CST | Special Weather Statement | PAH | Caldwell, Christian, Hopkins, Lyon, Muhlenberg, Todd and 1 more | 95 min |
| Dec 23, 4:47 PM CST | Severe Thunderstorm Warning | PAH | Trigg | 28 min |
| Dec 23, 4:54 PM CST | Areal Flood Advisory | PAH | Caldwell, Christian, Crittenden, Hopkins, Livingston, Lyon and 5 more | 3 hr |
| Dec 23, 5:00 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Hopkins, Muhlenberg | 45 min |
| Dec 23, 5:14 PM CST | Areal Flood Advisory | PAH | Daviess | 3 hr |
| Dec 23, 5:15 PM CST | Severe Thunderstorm Warning | PAH | Calloway, Trigg | 30 min |
| Dec 23, 5:28 PM CST | Severe Thunderstorm Warning | PAH | Christian | 32 min |
| Dec 23, 5:46 PM CST | Severe Thunderstorm Warning | PAH | Caldwell, Christian, Hopkins, Muhlenberg, Todd, Trigg | 44 min |
| Dec 23, 5:55 PM CST | Severe Thunderstorm Warning | PAH | Christian | 35 min |
Nearby
Tornado Warnings in Kentucky, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.